# SDR DALA2017040802857

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT HAD A CRACKED FRAME BS 1485, BELOW VENTRAL STAIRWAY ACTUATOR.  THE FRAME WAS REPAIRED IAW SRM 53-03D, FIG 43, SHEET3.
